For Better Performance Please Use Chrome or Firefox Web Browser

Optimal extended complete block designs for dependent observations

Pooladsaz, S. and Martin, R. J. (2005). Optimal extended complete block designs for dependent observations. Metrika, 61 (2), 185 – 197.

Journal Papers
Month/Season: 
January
Year: 
2005

تحت نظارت وف بومی

Optimal extended complete block designs for dependent observations | Dr. Saeid Pooladsaz

Error

The website encountered an unexpected error. Please try again later.

تحت نظارت وف بومی